# SDR SWIA202052653

- Difficulty date: September 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Condition: Damaged
- Location: Seat 20ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20AB HAS A MISSING SEAT TRACK MOUNT ON THE INBOARD AFT SIDE, MARKED.  C-CHECK RO  9/20/2020.  REMOVED AND INSTALLED NEW SEAT TRACK MOUNT P/N 41581074-505 PO T52686 /31 INBOARD AFT SIDE ON SEAT 20AB, REF ZODIAC AEROSPACE CMM.
